Jump to content
***SAM123***

11 months on propecia n still losing hairs??

Recommended Posts

hi ..im 22 years old n im on propecia for 11 months now n im still losing hairs n suffering frm hair thinning...suggest me wat to do shud i go for hair transplant ??

Share this post


Link to post
Share on other sites

Sam123,

 

Hair transplant surgery may be an option for you, but it won't stop your existing hair thinning. Surgery only takes hair from the sides and back of your head and puts it into balding areas.

 

If you are still losing hair and it's becoming more obvious after 11 months of using Propecia, you may not be a responder to the medication. Consider speaking to a hair restoration physician about increasing the dosage or about dutasteride. You may also want to add Rogaine to your regime.

 

Best wishes,

 

Bill

Share this post


Link to post
Share on other sites

Add minoxidil to your regimen. Use any topical corticosteroid 2-3 times a week, give finasteride 1 more year, if you don't notice any difference drop finasteride.

 

Use higher percentage of minoxidil (10% lotion, may cause some side effects but don't go for 15% or something)

 

Use topical corticosteroid 2-3 times a week, Remember intermittent use will not have any systematic side effects.

 

If it still doesn't work, come back then!

 

Remember that sometimes medications only slow down the progression! so watch out for that.


-----------------------------

Apologies for my pathetic English.

Its not my first language.

-------------------------------

Life's Like A Blast

Its Moving Really Fast

Better Stay On Top

Or Life Will Kick Into Your A$$

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×